Jump to content
witch2eyescat

witch2eyescat

Geriatrics
New Member New Member
  • Joined:
  • Last Visited:
  • 5

    Content

  • 0

    Articles

  • 447

    Visitors

  • 0

    Followers

  • 0

    Points

witch2eyescat specializes in Geriatrics.

I graduated in May 2015 and passed the NCLEX! THAT was one of THE most stressful life events ever! I'm sure everyone here is familiar with that feeling lol😉 I now work in LTC and love it, I love the residents, and enjoy going to work...most days of course haha, we all need a break sometimes. I'm a late starter at this career, being over 40 when I graduated, it has been a great journey that has proven to me how much stress the body can take, and how hard we push ourselves affects further desire to push on.

witch2eyescat's Latest Activity

  1. witch2eyescat

    "When Was the Last Time I Wow'ed a Patient?"

    I laughed so hard! What a stupid interview question to ask a nurse, or any health care provider I think. That sort of question is usually asked while interviewing a candidate for Clair's or Stitches clothing stores for teeny boppers, and it makes me angry and annoyed that I may be asked this sort of question after I graduate from my program. I am a casual PSW during the summer, and I wasn't asked this during my interview. I was asked questions that referred only to patient safety (thank goodness!) So if you don't mind, Mully, I'm going to print out your first post about this, and keep in handy for when my next interview comes. I may reword it somewhat lol, but that question has no place in an interview. Someone wrote that it's all about saving lives every day, keeping pt.s safe and helping them heal, and interviews for positions in the health care field should only be about pt. care and safety. Yes, doing extra little things for the pt. and family are important and should be done, but when a pt. complains about me checking their brief every hour or two during nites I just say, "it's my job and I would hate to leave you in a soiled brief, plus a soiled brief can cause skin breakdown". Thank you Mully, for posting and it's something I would have been totally unprepared for in giving an answer.
×